# SDR CVGA202505160126

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N525B
- Make and model: Cessna 525B
- Aircraft serial: 525B0010
- Aircraft time: 6,077 hours, 4,414 cycles
- Engine: Wilint FJ443A
- Engine time: 5,948 hours, 4,320 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clamp
- Part number: 30931125
- Condition: Detached
- Location: Zone 400
- Part time: 6,077 hours, 18 cycles
- Component: N/A
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

AIRCRAFT EXPERIENCED OVER TEMP AT START UP AND ABORTED TAKEOFF INSPECTED AIRCRAFT AFTER OVER TEMP CONDITION AND NOTICED R/H ENGINE BLEED LINE CLAMP SITTING IN COWLING .REVIEWED RECORDS AND FOUND THAT TEXTRON SMF PERFORMED THE CHECK 1 INSPECTION ON 5/6/2025.
